# SDR 2008UALA01043

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 26,926 hours, 11,131 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 256302008
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY DEAD.  BATTERY FAILURE.  REPLACED BATTERY.
